# SDR WRXR20241216002

- Difficulty date: December 16, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670363025
- Part serial: NA
- Condition: Gouged
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON FAIRING 195AL AND FIXED FAIRING SH670-36302-5. CLEANED AND EVALUATED PANEL 195AL IAW CRJ700 SRM 53-82-83-101-001-A01. DAMAGE FOUND TO BE MORE THAN THE 4” MAXIMUM LENGTH AND HAS WORN PAST THE COPPER MESH DOWN TO BARE COMPOSITE. SMOOTH AND BLENDED DAMAGED AREA IAW CRJ700 SRM 51-12-00-001-001-A01. REMOVED AND REPLACED PERMANENT FASTENERS IAW CRJ700 SRM 51-42-00-001-001-A01. RESTORED FINISH TO BARE SURFACES. APPLIED ALODINE, PRIMER AND PAINT IAW CRJ700 SRM 51-25-16-001-001-A01. APPLIED TEFLON FILLED ABRASION TAPE P# 8671. ALL WORK COMPLIED WITH IAW REO 670-53-42-113, REV --.
